Orders whose representations are all completely reducible
Matematičeskie zametki, Tome 2 (1967) no. 2, pp. 139-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_2_a3,
author = {V. V. Kirichenko},
title = {Orders whose representations are all completely reducible},
journal = {Matemati\v{c}eskie zametki},
pages = {139--144},
year = {1967},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_2_a3/}
}
V. V. Kirichenko. Orders whose representations are all completely reducible. Matematičeskie zametki, Tome 2 (1967) no. 2, pp. 139-144. http://geodesic.mathdoc.fr/item/MZM_1967_2_2_a3/